# SDR SWAA2025043054344

- Difficulty date: March 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP ON IB SIDE AT LT WING 2025-224275<[01] TOOL USED CALIPER PN: 8647A42; SN: A22356048; DUE DATE: 25/JUL/25.;[02] TOOL USED: AUDIBLE BOND TESTER; P/N S-3; S/N: 064; CAL DUE DATE: 27-AUG-25;[03] TOOL USED ON STEP 18 ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 15-OCT-25;[04] PERFORMED INTERIM REPAIR ON OB AFT FLAP ON IB SIDE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND THE REPAIR REQUIRES TAP TEST INSPECTION EVERY 6;875 FC OR 30 MONTHS WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW.;[05] PERFORMED INTERIM REPAIR ON OB AFT FLAP ON IB SIDE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND THE REPAIR REQUIRES TAP TEST INSPECTION EVERY 6;875 FC OR 30 MONTHS WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW.;[06] CORRECTIVE ACTION 5 CORRECTED. PERFORMED INTERIM REPAIR ON OB AFT FLAP ON IB SIDE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND THE REPAIR REQUIRES TAP TEST INSPECTION EVERY 6;875 FC OR 30 MONTHS WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW. RII ACCOMPLISHED
